# SDR HNAA2022022300083

- Difficulty date: February 20, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 40,624 hours, 37,074 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

NDIS  660     33-50  0039670  20FEB22  SBY  CLOSE
      SERVICE DOOR EMERGENCY LIGHT IS INOP.
                                       
FACT  20FEB22  09:45  SBY
            R&R'D LAMP. NO FIX. LIGHT LEASE COVER IS REMOVED. REPAIRED BROKEN WIRE TO SERVICE DOOR EMERGENCY LIGHT AT SERVICE DOOR HINGE ATTACH POINT WITH AN ENVIRON-MENTAL SPLICE I.A.W. S.W.P.M. 20-21-00. OPS CHECK GOOD AND REINSTALLED ORIGINAL LIGHT LENSE COVER.
